MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS MESH SOFRADIM - PARIETEX¿ COMPOSITE MESH; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS MESH SOFRADIM - PARIETEX¿ COMPOSITE MESH; MESH, SURGICAL, POLYMERIC
Model Number TET2020
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Wound Dehiscence (1154); Abscess (1690); Adhesion(s) (1695); Bacterial Infection (1735); Purulent Discharge (1812); Erythema (1840); Foreign Body Reaction (1868); Hemorrhage/Blood Loss/Bleeding (1888); High Blood Pressure/ Hypertension (1908); Hypoxia (1918); Unspecified Infection (1930); Inflammation (1932); Necrosis (1971); Pain (1994); Perforation (2001); Renal Failure (2041); Staphylococcus Aureus (2058); Scar Tissue (2060); Seroma (2069); Discharge (2225); Hernia (2240); Ulcer (2274); Injury (2348); Impaired Healing (2378); Obstruction/Occlusion (2422); Respiratory Failure (2484); Fluid Discharge (2686); Unspecified Tissue Injury (4559)
Type of Reportable Event Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a hernia.It was reported that after implant, the patient experienced pain, infection, inflammation and adhesions.Post-operative patient treatment included revision surgery.
 
Additional Manufacturer Narrative
This information was received as a part of an extensive mesh litigation submission to medtronic.The fda was notified of this large complaint receipt.Due to the volume of complaint information received by medtronic, this resulted in a report beyond the 30 day target.This information was received as a part of an extensive mesh litigation submission to medtronic.The fda was notified of this large complaint receipt.Due to the volume of complaint information received by medtronic, this resulted in a report beyond the 30 day target.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after implant, the patient experienced pain, infection, abscess, open wound, recurrence, inflammation and adhesions.Post-operative patient treatment included revision surgery wound vac, and ventral incisional hernia repair with mesh removal.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after implant, the patient experienced pain, infection, abscess, open wound, recurrence, inflammation, foreign body reaction, scar tissue, mrsa, adhesions, discharge, and necrotic tissue.Post-operative patient treatment included revision surgery wound vac, antibiotics, and ventral incisional hernia repair with mesh removal.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
This information was received as a part of an extensive mesh litigation submission to medtronic.The fda was notified of this large complaint receipt.Due to the volume of complaint information received by medtronic, this resulted in a report beyond the 30 day target.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after implant, the patient experienced pain, infection, abscess, open wound, recurrence, inflammation, foreign body reaction, scar tissue, mrsa, adhesions, discharge.Post-operative patient treatment included revision surgery wound vac, and ventral incisional hernia repair with mesh removal.
 
Additional Manufacturer Narrative
Additional info: a4, b2 (added disability), b5, b7, h6 (patient codes, device code).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after implant, the patient experienced obstruction, limited physical activity, bleeding, seroma, perforation, wound dehiscence, pain, infection, abscess, open wound, recurrence, inflammation, foreign body reaction, scar tissue, mrsa; strep; klebsiella, adhesions, discharge, necrotic tissue, exposed mesh, non-healing wound, abdominal ulcers, pus, erythema, acute renal injury, hypertensive emergency, acute respiratory failure with hypoxia, <(>&<)> death.Post-operative patient treatment included revision surgery, wound vac, antibiotics, ventral incisional hernia repair with mesh removal, lysis of adhesions, local wound exploration, muscle-skin flap separation <(>&<)> closure of abdominal wall fascia, partial removal of mesh, wound care including topical medications/ointments/fillers <(>&<)> suppressive antibiotics, mesh debrided from wounds, <(>&<)> attempted use of skin grafts.Information received indicates the patient is now deceased, due to acute kidney injury, hypertensive emergency, acute respiratory failure with hypoxia <(>&<)> covid-19 pneumonia.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after implant, the patient experienced pain, infection, abscess, open wound, recurrence, inflammation, foreignbody reaction, scar tissue, mrsa; strep; klebsiella, adhesions, discharge, necrotic tissue, exposed mesh, non-healing wound, abdominal ulcers, pus, erythema, acute renal injury, hypertensive emergency, acute respiratory failure with hypoxia, & death.Post-operative patient treatment included revision surgery, wound vac, antibiotics, ventral incisional hernia repair with mesh removal, lysis of adhesions, muscle-skin flap separation & closure of abdominal wall fascia, partial removal of mesh, wound care including topical medications/ointments/fillers & suppressive antibiotics, mesh debrided from wounds, & attempted use of skin grafts.Information received indicates the patient is now deceased, due to acute kidney injury, hypertensive emergency, acute respiratory failure with hypoxia & covid-19 pneumonia.
 
Additional Manufacturer Narrative
Additional info: b2, b5, b6, b7, d8, e1 (street 1, city, region, postal code) g1, h1, h6 (patient codes), & additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MESH SOFRADIM - PARIETEX¿ COMPOSITE MESH
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view,mn, CT 55112
7635265677
MDR Report Key8701201
Report Number9615742-2019-02197
Device Sequence Number1968448
Product Code FTL
UDI-Device Identifier10884521180352
UDI-Public10884521180352
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K982532
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2017
Device Model NumberTET2020
Device Catalogue NumberTET2020
Device Lot NumberSMC00592
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/22/2019
Supplement Date Received by Manufacturer06/05/2019
06/05/2019
03/06/2020
12/18/2024
01/08/2025
Initial Report FDA Received Date06/14/2019
Supplement Report FDA Received Date12/27/2019
02/05/2020
03/27/2020
01/10/2025
01/13/2025
Date Device Manufactured04/05/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TET3030(LOTNO:SN (B)(6); UNKNOWN ABSORBATACK LOT#: UNKNOWN
Outcome Attributed to Adverse Event Required Intervention; Disability; Life Threatening; Death;
Patient SexMale
Patient Weight127 KG